Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Do You Think That More Than 1 To 2 % Of People Have Side Effects From HIV Mediction.

Do You Think That More Than 1 To 2 % Of People Have Side Effects From HIV Mediction.

A myHIVteam Member said:

Same here. I had to have both hip replaced last year due to bone deterioration. I have to have me knees done due to orthritis and bone deterioration.

posted almost 5 years ago
A myHIVteam Member said:

Yes I believe more than half the people on meds have side effects. Buffalo hump, high blood pressure, etc are just some of the long term effects of meds. I have been positive 25 years .

posted almost 5 years ago
A myHIVteam Member said:

It seems like a low percentage to me. I have been extremely fortunate that I haven't had any negative side effects from my meds. I'm SO thankful.

posted almost 5 years ago
A myHIVteam Member said:

Truvada like any other hiv/aids meds has it's own palethra of side effects and thus far it's the only one I take that has bone density listed within it's leaflets of possible side effects hence my reason to believe it to be the culprit of my having taken the generic medication know as Fosamax but as of the last Dexa test my hips had healed ( I hope so after 2 years of swallowing those itty bitty pills once a week ) and my id dr informed me of the results during my last check up and that I might need another Dexa exam in two years to see if the bone density in my hips had returned as a result of continuing on the aforesaid medication .

posted over 4 years ago
A myHIVteam Member said:

I have been fortunate not have any ill effects since I started the medications, even in their early stages of the study. Thank God.

posted almost 5 years ago
Already a Member? Log in